# SDR UALA2012091905288

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION ON STRINGER 26L BETWEEN STA 860 AND 879 IN THE FWD CARGO.  LP 9982431.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION AND INSTALLED REPAIR PARTS PER SRM 53-00-03.
